Cybernetics and Systems Analysis

, Volume 50, Issue 1, pp 81–89 | Cite as

Fractional Differential Mathematical Models of the Dynamics of Nonequilibrium Geomigration Processes and Problems with Nonlocal Boundary Conditions



The analytical solutions of boundary-value problems with nonlocal boundary conditions are presented for two fractional differential mathematical models of the dynamics of a geomigration process non-equilibrium in time. The models based on the equations with the Caputo and Hilfer derivatives of fractional order are considered.


mathematical modeling geomigration processes locally nonequilibrium in time fractional differential mathematical models systems of fractional differential equations Caputo and Hilfer derivatives boundary-value problems nonlocal boundary conditions 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. N. Tikhonov and A. A. Samarskii, Equations of Mathematical Physics [in Russian], Nauka, Moscow (1972).Google Scholar
  2. 2.
    L. I. Sedov, Continuum Mechanics, Vol. 2 [in Russian], Nauka, Moscow (1973).Google Scholar
  3. 3.
    M. M. Khasanov and G. T. Bulgakova, Nonlinear and Nonequilibrium Effects in Rheologically Complex Media [in Russian], Inst. Komp. Issled., Moscow–Izhevsk (2003).Google Scholar
  4. 4.
    S. L. Sobolev, “Locally nonequilibrium models of transition processes,” Usp. Fiz. Nauk, 167, No. 10, 1095–1106 (1997).CrossRefGoogle Scholar
  5. 5.
    A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam (2006).MATHGoogle Scholar
  6. 6.
    I. Podlubny, Fractional Differential Equations, Acad. Press, New York (1999).MATHGoogle Scholar
  7. 7.
    R. Gorenflo and F. Mainardi, “Fractional calculus: integral and differential equations of fractional order,” in: A. Carpinteri and F. Mainardi (eds.), Fractals and Fractional Calculus in Continuum Mechanics, Springer-Verlag, Wien (1997), pp. 223–276.CrossRefGoogle Scholar
  8. 8.
    S. G. Samko, A. A. Kilbas, and O. I. Marichev, Integrals and Derivatives of Fractional Order and some of their Applications [in Russian], Nauka i Tekhnika, Minsk (1987).Google Scholar
  9. 9.
    V. V. Uchaikin, The Method of Fractional Derivatives [in Russian], Artishok, Ul’yanovsk (2008).Google Scholar
  10. 10.
    R. Gorenflo, F. Mainardi, D. Moretti, and P. Paradisi, “Time fractional diffusion: A discrete random walk approach,” Nonlinear Dynamics, 29, No. 1–4, 129–143 (2002).CrossRefMATHMathSciNetGoogle Scholar
  11. 11.
    P. Paradisi, R. Cesari, F. Mainardi, and F. Tampieri, “The fractional Fick’s law for nonlocal transport processes,” Physica A, 293, No. 1–2, 130–142 (2001).CrossRefMATHGoogle Scholar
  12. 12.
    H. G. Sun, W. Chen, C. Li, and Y. Q. Chen, “Fractional differential models for anomalous diffusion” Physica A, 389, 2719–2724 (2010).CrossRefGoogle Scholar
  13. 13.
    V. M. Bulavatskiy, “Some mathematical models of geoinformatics for describing mass transfer processes under time-nonlocal conditions,” J. Autom. Inform. Sci., 43, Issue 6, 49–59 (2011).CrossRefGoogle Scholar
  14. 14.
    V. M. Bulavatskiy, “Mathematical model of geoinformatics for investigation of dynamics for locally nonequilibrium geofiltration processes,” J. Autom. Inform. Sci., 43, Issue 12, 12–20 (2011).CrossRefGoogle Scholar
  15. 15.
    V. M. Bulavatskiy and Yu. G. Krivonos, “On one geoinformation fractional differential model of the variable order,” J. Autom. Inform. Sci., 44, Issue 6, 1–7 (2012).CrossRefGoogle Scholar
  16. 16.
    V. M. Bulavatsky, “Nonclassical mathematical model in geoinformatics to solve dynamic problems for nonequilibrium nonisothermal seepage fields,” Cybern. Syst. Analysis, 47, No. 6, 898–906 (2011).CrossRefMathSciNetGoogle Scholar
  17. 17.
    V. M. Bulavatsky and Yu. G. Krivonos, “Mathematical modeling in the geoinformational problem of the dynamics of geomigration under space–time nonlocality,” Cybern. Syst. Analysis, 48, No. 4, 539–546 (2012).CrossRefGoogle Scholar
  18. 18.
    I. I. Lyashko, L. I. Demchenko, and G. E. Mistetskii, Numerical Solution of Heat- and Mass Transfer Problems in Porous Media [in Russian], Naukova Dumka, Kyiv (1991).Google Scholar
  19. 19.
    M. Kaczmarek and T. Huekel, “Chemo-mechanical consolidation of clays: analytical solution for a linearized one-dimensional problem,” Transport in Porous Media, 32, 49–74 (1998).CrossRefGoogle Scholar
  20. 20.
    N. I. Ionkin, “Solving one boundary-value problem of the thermal conduction theory with the nonclassical boundary condition,” Diff. Uravn., 13, No. 2, 294–304 (1977).MATHMathSciNetGoogle Scholar
  21. 21.
    N. I. Ionkin, “On the stability of one problem of the thermal conduction theory with the nonclassical boundary condition,” Diff. Uravn., 15, No. 7, 1280–1283 (1979).Google Scholar
  22. 22.
    V. S. Vladimirov, The Equations of Mathematical Physics [in Russian], Nauka, Moscow (1981).Google Scholar
  23. 23.
    R. Hilfer, Fractional Time Evolution, in: R. Hilfer (ed.), Applications of Fractional Calculus in Physics, World Scientific, Singapore (2000), pp. 87–130.CrossRefGoogle Scholar
  24. 24.
    R. Hilfer, Y. Luchko, and Z. Tomovski, “Operational method for the solution of fractional differential equations with generalized Riemann–Liouville fractional derivatives,” Fraction. Calculus and Appl. Analysis, 12, No. 3, 299–318 (2009).MATHMathSciNetGoogle Scholar
  25. 25.
    Z. Tomovski, R. Hilfer, and H. M. Srivastava, “Fractional and operational calculus with generalized fractional derivative operators and Mittag–Leffler type functions,” Integral Transforms and Special Functions, No. 11, 797–814 (2010).Google Scholar
  26. 26.
    T. Sandev, R. Metzler, and Z. Tomovski, “Fractional diffusion equation with a generalized Riemann–Liouville time fractional derivative,” J. Physics A, 44, 5–52 (2011).CrossRefMathSciNetGoogle Scholar
  27. 27.
    N. I. Ionkin and E. I. Moiseev, “On the problem for the heat conduction equation with two-point boundary conditions,” Diff. Uravn., 15, No. 7, 1284–1295 (1979).MATHMathSciNetGoogle Scholar
  28. 28.
    A. Yu. Mokin, “On a family of initial-boundary value problems for the heat equation,” 45, No. 1, 126–141 (2009).Google Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  1. 1.V. M. Glushkov Institute of CyberneticsNational Academy of Sciences of UkraineKyivUkraine

Personalised recommendations